# SDR 2008UALA00340

- Difficulty date: January 20, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 32,953 hours, 9,445 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6H BROKEN.  REPLACED LIGHT ASSY.
